# SDR SWAA074288

- Difficulty date: August 29, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 60,509 hours, 49,358 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Debonded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RIGHT WING INBOARD MID FLAP LOWER T/E WEDGE DISBONDED.  REPAIRED WEDGE PER SRM.
